Kirkland Signature Ibuprofen ib 200 Mg Tablets 1000Count


Super Savings Item! Save 34% on the Kirkland Signature Ibuprofen ib 200 Mg Tablets 1000Count by KIRKLAND SIGNATURE at Health Products Online. MPN: 096619621590. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland Signature ibuprofen IB tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature ibuprofen IB tablets are a nonsteroidal anti-inflammatory drug (NSAID). a strong medicine for aches and pains, Kirkland Signature ibuprofen IB tablets do not contain gluten. Kirkland Signature ibuprofen IB tablets are a non-prescription formula but should be taken in the smallest effective dose.Pain Relieve


Kirkland Signature Ibuprofen ib 200 Mg Tablets 1000Count by KIRKLAND SIGNATURE
4.7 out of 5 stars with 42 reviews
Condition: New
Availability: In Stock
$17.96
$12.00
You Save: 33%


Quantity:  

 


Product Description & Reviews

Kirkland Signature ibuprofen IB tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature ibuprofen IB tablets are a nonsteroidal anti-inflammatory drug (NSAID). a strong medicine for aches and pains, Kirkland Signature ibuprofen IB tablets do not contain gluten. Kirkland Signature ibuprofen IB tablets are a non-prescription formula but should be taken in the smallest effective dose.

Features & Highlights

  • Pain Reliever
  • Fever Reducer
  • 200 mg ibuprofen

Additional Information

Brand:
KIRKLAND SIGNATURE
Manufacturer:
Kev and Cooper LLC
Category:
Non-Aspirin
Color:
N/a
Model:
096619621590
MPN:
096619621590
Release Date:
2016-02-15
UPC:
096619621590
Size:
2
Publisher:
Kev and Cooper LLC
Publication Date:
2016-02-18
Binding:
Health and Beauty
Item Weight:
0.45 pounds
Item Size:
3 x 5 x 15 inches
Package Weight:
0.9 pounds
Package Size:
4.6 x 2.5 x 5 inches

 


Have questions about this item (096619621590), or would like to inquire about a custom or bulk order?


If you have any questions about this product by KIRKLAND SIGNATURE, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: MP497-33,
Extra strength Tylenol pain Relief caplets provide high-potency aspirin-free Relief from pain and discomfort associated with colds, arthritis, headache, Muscle ache menstrual cramps and fever. The active ingredient is acetaminophen (500mg) and are in...

mpn: PPAX1400530, ean: 0305730167550,
The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's unique Liqui-Gel form helps you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among ...

mpn: PPAX1219875, ean: 0300450496607,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of TYLENOL. Pack of 6.

mpn: ME101787A,
Temporarily: reduces fever; relieves minor aches and pains which may be associated with the common cold, flu, headache, sore throat or toothache. No artificial flavors, colors or dyes. No aspirin or ibuprofen. No high fructose corn syrup. For ages 2-...